# SDR HALA2022122200012

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 31,142 hours, 72,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL BY 1L DOOR AIRBORNE IN CRUISE FOR 10 MINUTES THAT WENT AWAY DURING DESCENT.  PERFORMED SEAL REPAIR TO FWD LOWER CORNER OF MED PER E105-C10707-INI.  DUE TO ACCOMPLISHING E105, PERFOMRED LEAK CHK PER AMM 21-30-00-790-801. NO DEFECTS NOTED. OK TO COMTINUE.
